# SDR DALA2024101610144

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 79,318 hours, 34,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 687 1L DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: CLEANED DEBRI FROM GIRT BAR OPS CHK GOOD. (6381138)
